RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1986, Volume 288, Number 4, Pages 809–813 (Mi dan8566)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

Long-wave asymptotics of solutions of nonlinear systems of equations with dispersion

L. A. Kalyakin

Department for Physics and Mathematics of Bashkir Branch of the USSR Academy of Sciences, Ufa

Full text: PDF file (664 kB)

Bibliographic databases:
UDC: 517.956.225
Presented: В. П. Маслов
Received: 15.04.1985

Citation: L. A. Kalyakin, “Long-wave asymptotics of solutions of nonlinear systems of equations with dispersion”, Dokl. Akad. Nauk SSSR, 288:4 (1986), 809–813

Citation in format AMSBIB
\Bibitem{Kal86}
\by L.~A.~Kalyakin
\paper Long-wave asymptotics of solutions of nonlinear systems of
equations with dispersion
\jour Dokl. Akad. Nauk SSSR
\yr 1986
\vol 288
\issue 4
\pages 809--813
\mathnet{http://mi.mathnet.ru/dan8566}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=852272}
\zmath{https://zbmath.org/?q=an:0629.35015}


Linking options:
  • http://mi.mathnet.ru/eng/dan8566
  • http://mi.mathnet.ru/eng/dan/v288/i4/p809

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. A. Kalyakin, “Long wave asymptotics. Integrable equations as asymptotic limits of non-linear systems”, Russian Math. Surveys, 44:1 (1989), 3–42  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. L. A. Kalyakin, S. G. Glebov, “On the solvability of nonlinear equations of Shrödinger type in the class of rapidly oscillating functions”, Math. Notes, 56:1 (1994), 673–678  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:19
    Full text:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020